Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1994, Volume 49, Issue 6(300), Pages 205–206 (Mi umn1258)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the semantic completeness of the logics of the creating subject

V. N. Krivtsov

Branch for Theoretical Problems, Russian Academy of Sciences

Full text: PDF file (127 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1994, 49:6, 205–206

Bibliographic databases:

MSC: 03B20, 03C35, 18C50
Received: 10.05.1994

Citation: V. N. Krivtsov, “On the semantic completeness of the logics of the creating subject”, Uspekhi Mat. Nauk, 49:6(300) (1994), 205–206; Russian Math. Surveys, 49:6 (1994), 205–206

Citation in format AMSBIB
\Bibitem{Kri94}
\by V.~N.~Krivtsov
\paper On the semantic completeness of the logics of the creating subject
\jour Uspekhi Mat. Nauk
\yr 1994
\vol 49
\issue 6(300)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn1258}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1316877}
\zmath{https://zbmath.org/?q=an:0842.03042}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1994RuMaS..49..205K}
\transl
\jour Russian Math. Surveys
\yr 1994
\vol 49
\issue 6
\pages 205--206
\crossref{https://doi.org/10.1070/RM1994v049n06ABEH002455}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994TD11100010}


Linking options:
  • http://mi.mathnet.ru/eng/umn1258
  • http://mi.mathnet.ru/eng/umn/v49/i6/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Krivtsov, “The logic of a creative subject: conservativism versus intuitionistic predicate calculus”, Russian Math. Surveys, 51:1 (1996), 146–147  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:90
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021